Isomorphic random Bernoulli shifts
Colloquium Mathematicum, Tome 84 (2000) no. 2, pp. 327-344
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We develop a relative isomorphism theory for random Bernoulli shifts by showing that any random Bernoulli shifts are relatively isomorphic if and only if they have the same fibre entropy. This allows the identification of random Bernoulli shifts with standard Bernoulli shifts.
Keywords:
fibre entropy, random dynamical system, random shift, relative isomorphism
Affiliations des auteurs :
V. Gundlach 1 ; G. Ochs 1
@article{10_4064_cm_84_85_2_327_344,
author = {V. Gundlach and G. Ochs},
title = {Isomorphic random {Bernoulli} shifts},
journal = {Colloquium Mathematicum},
pages = {327--344},
year = {2000},
volume = {84},
number = {2},
doi = {10.4064/cm-84/85-2-327-344},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-84/85-2-327-344/}
}
V. Gundlach; G. Ochs. Isomorphic random Bernoulli shifts. Colloquium Mathematicum, Tome 84 (2000) no. 2, pp. 327-344. doi: 10.4064/cm-84/85-2-327-344
Cité par Sources :